# SDR UPS06846114

- Difficulty date: January 9, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 TAIL SEC 60 COMPT AFT PRESSURE BULKHEAD STA 1766 3RD "J" FRAME FROM BOTTOM HAS A 3" CRACK AT C/L.  STOP DRILLED CRACK, FABRICATED AND INSTALLED 2 ANGLES, 4 CLIPS, 4 SHIMS AND WASHERS IAW SRM51-1-21,53-2-5 FIG 26, AND 51-1-20D.
